# SDR AALA201709299020

- Difficulty date: September 21, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147202
- Condition: Corroded
- Location: Frames 36-41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION FOUND DURING AN 2S CHECK.   REPLACED THE SEAT TRACK AT Y1292 BETWEEN FRAMES 36 - 41 IAW SRM 51-72-11, DRAWINGS D53370382 AND D57133491.
